# SDR 2002UALA00196

- Difficulty date: February 2, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 41,080 hours, 21,352 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT HAND CREASE BEAM ATTACH L ANGLE BODY STATION 291 - BODY STATION 294 STRINGER 17R CRACKED, RBL 53.  MAJOR REPAIR ACCOMPLISHED.  L-ANGLE REMOVED AND REPLACED.
